Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 200, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 9, 2016, 2:32 PM MDT for Socorro County, New Mexico. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2016, 2:32 PM MDT (20:32 UTC)
- Expired
- Oct 9, 2016, 3:15 PM MDT
- In force
- 43 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Socorro County, NM
The radar
The Albuquerque radar (KABX), 107 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
835
WUUS55 KABQ 092032
SVRABQ
NMC053-092115-
/O.NEW.KABQ.SV.W.0200.161009T2032Z-161009T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
232 PM MDT SUN OCT 9 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SOCORRO COUNTY IN CENTRAL NEW MEXICO...
* UNTIL 315 PM MDT.
* AT 232 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
SAN ACACIA...OR 17 MILES NORTHWEST OF SOCORRO...MOVING SOUTHEAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SAN ACACIA AND CHAMIZAL AROUND 245 PM MDT.
LEMITAR AROUND 250 PM MDT.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 141 AND 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.
&&
LAT...LON 3422 10729 3439 10713 3428 10646 3389 10681
TIME...MOT...LOC 2032Z 289DEG 35KT 3427 10705
HAIL...1.25IN
WIND...60MPH
$$
402 follow-up statements
790
WWUS55 KABQ 092039
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
239 PM MDT SUN OCT 9 2016
NMC053-092115-
/O.CON.KABQ.SV.W.0200.000000T0000Z-161009T2115Z/
SOCORRO-
239 PM MDT SUN OCT 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR CENTRAL SOCORRO COUNTY...
AT 238 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
SAN ACACIA...OR 18 MILES NORTHWEST OF SOCORRO...MOVING SOUTH TO
SOUTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL SOCORRO COUNTY.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 141 AND 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.
&&
LAT...LON 3422 10729 3437 10713 3425 10665 3389 10681
TIME...MOT...LOC 2038Z 352DEG 9KT 3426 10711
HAIL...1.75IN
WIND...60MPH
$$
40154
WWUS55 KABQ 092056
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT SUN OCT 9 2016
NMC053-092115-
/O.CON.KABQ.SV.W.0200.000000T0000Z-161009T2115Z/
SOCORRO-
256 PM MDT SUN OCT 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR CENTRAL SOCORRO COUNTY...
AT 256 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF MAGDALENA...OR 16 MILES NORTHWEST OF SOCORRO...MOVING SOUTH AT 10
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL SOCORRO COUNTY.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 151 AND 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.
&&
LAT...LON 3422 10729 3437 10713 3424 10677 3399 10695
TIME...MOT...LOC 2056Z 352DEG 9KT 3422 10711
HAIL...1.75IN
WIND...60MPH
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 9, 11:42 AM MDT, 2 hours 50 minutes earlier.
Area forecast discussion, Oct 9, 11:42 AM MDT, 2 hours 50 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1142 AM MDT SUN OCT 9 2016 .AVIATION... 18Z TAF CYCLE A smattering of -SHRA continue across portions of N and E NM this noon hour. As heating further destabilizes the area this afternoon, expect -SHRA/-TSRA to develop across much of the high terrain before shifting eastward. Timing will be hard to pinpoint for impacts to any one taf site, but generally backed off on TS timing an hour or so to allow more destabilization to occur. Storms will have the potential to produce brief MVFR cigs, small hail and gusty downburst winds. Storms will decrease from west to east late tonight. Otherwise, the main concern will be the low cigs across the E plains and potentially across the Rio Grande Valley. Low clouds currently across the EC and SE plains are becoming more transient with time. Confidence is high that IFR cigs will impact KTCC and KROW again tonight, with lesser confidence at KLVS (due to downsloping flow), KSAF, KAEG and KABQ. 34 && .PREV DISCUSSION...346 AM MDT SUN OCT 9 2016... .SYNOPSIS... A weak wave of low pressure aloft will slowly cross the area today before exiting to the east after midnight. This system will interact with plentiful moisture in place and result in another active day of showers and thunderstorms. Isolated strong to severe thunderstorms will be possible mainly for central and southern areas south of Interstate 40 this afternoon and evening. A drier and warmer pattern will dominate Columbus Day although isolated build-ups and possibly an afternoon shower or thunderstorm will remain possible over the higher terrain. Even warmer and drier condtions will dominate Tuesday before the next cold front pushes southward on Wednesday. After a warming trend early in the week, cooler than average temperatures and an increasing chance of precipitation can be expected by Thursday. && .DISCUSSION... Small MCS slowly tracking eastward toward the Socorro/Lower RGV region early this morning while another distinct area of convection showing signs of upscale organization across the southern portion of the east- central plains. Both areas appear to be largely tied to region of enhanced upper level difluence ahead of low amplitude wave centered over northeast AZ. Indeed, a closer inspection of water vapor imagery suggests a mesocale low pressure center or MCV associated with the above-mentioned MCS as it rolled out of eastern Catron County. With assistance from the latest HRRR, attempted to value- add morning PoP grid to account for this on- going convection as it does appear that SC to EC zones will be favored in the 12Z-18Z window. Elsewhere, both the NAM12 and HRRR show increased shower activity from central to northwest New Mexico through the remainder of the morning. But PoP placement especially challenging in this pattern characterized by modest large- scale forcing. Will show overall coverage ramping up after midday, especially across the north and along/east of the central mountain chain. Daytime temperatures should warm several degrees over Saturday for all but the far north. As a result, beneath a broad and relatively cool cyclonic flow aloft, convective parameters will become even more favorable for central/southern areas than they were on Saturday with surface based CAPE values of 1500-2000 J/kj indicated in the presence of moderately strong westerlies aloft. Could see a few strong to briefly severe storms south of I-40. Otherwise, focus for the greatest coverage of NMRS/WDSPRD PoPs across the north and especially the higher terrain aided by orographics. Mid-level trough axis to slide east of the area shortly after midnight tonight with drier/more stable conditions to follow for Monday. Included a mention of patchy fog for the western valleys and this may need to be expanded. Light snow accums for the peaks of the northern mountains still on target but generally above 11kft. Residual moisture and daytime heating may touch off very isolated mountain convection Monday PM but coverage too low to mention most areas. Main message Columbus Day into Tuesday will be warming temperatures under an increasing zonal flow aloft. Good downslope warming signal on the plains for Tuesday PM. Stronger nighttime inversions and drier air mass will result in a significant widening of diurnal ranges. Next backdoor front still on track to plunge into the northeast plains early Wednesday, with cooler upslope conditions spreading southward Wednesday night. As another weak wave approaches late Wednesday into Thursday, areas of convective precipitation likely to develop mainly focused across EC-SE New Mexico with clearing Thursday night. Dry with warmer than average daytime temps Friday- Sunday. kj && .FIRE WEATHER... Abundant moisture is present over northern and central New Mexico, and this should preclude any fire weather concerns today. The original Pacific trough has shed one disturbance northeast of NM while a secondary one in northern AZ is still staged to shift into northern NM. Thus north central to northwestern NM will be a focal area for shower and storm initiation today while a secondary area potentially persists farther south where a weak jet aloft is assisting. Overall, an active and wet day is forecast with scattered to numerous showers and thunderstorms over a large section of the forecast area today. Despite an abundance of moisture, clouds, showers and storms, today's high temperatures are still forecast to nudge slightly above yesterday's readings in most locales, running near to just slightly below mid October averages. Humidity values will remain elevated into the late afternoon, generally ranging from 40 to 60 percent with a few isolated spots staying even higher. Today's ventilation forecast includes a remnant patch or two of poor dispersion, mainly in the northern mountains, but breezy conditions will develop in the northeastern plains this afternoon. Precipitation is expected to wane from west to east this evening and overnight. A clearing trend is expected Monday as drier conditions gradually work in from the west. Temperatures will rebound some, meeting or just slightly exceeding seasonal averages. This will support rising mixing heights, and consequently ventilation grids are indicating fair to good rates by Monday afternoon. Minimum humidity will start to decline some with the warmer temperatures, but nothing critical is expected at this time. Some breezy conditions will ensue in the afternoon along the Interstate 40 corridor, but elsewhere breezes will be light to moderate, predominantly from the west. A trough moving into the northern Rockies on Tuesday will drag some scant moisture into WY and CO, but should stay mostly north of NM. Temperatures will warm a couple degrees more, and humidity will fall a bit more to the 15 to 25 percent range for most zones. As winds aloft strengthen in response to the trough passing farther north, sufficient vertical mixing should transport breezy west winds down to many zones Tuesday afternoon. By Wednesday forecast models are coming into better agreement regarding the arrival of a cold front that is expected to invade the northeast corner of NM early in the day, spilling through the remainder of the plains through the daytime. Some gusts could accelerate through central canyons, leading to windy conditions in localized areas within the Rio Grande Valley Wednesday night. Otherwise conditions appear dry Wednesday and Wednesday night, but another weak disturbance aloft could bring the next round of precipitation to east central NM on Thursday. The forecast for the remainder of the week remains dry and fairly tranquil with an absence of any significant large scale perturbations. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Oct 9, 4:27 AM MDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 427 AM MDT SUN OCT 9 2016 NMZ501>540-101200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 427 AM MDT SUN OCT 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL AND SOUTHERN NEW MEXICO TODAY THROUGH EARLY EVENING...PRIMARILY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AND SOUTH OF INTERSTATE 40. HAIL UP TO ONE INCH IN DIAMETER AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS. STORM MOTIONS WILL GENERALLY BE TOWARD THE EAST-NORTHEAST AT 15 TO 25 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNING FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 41
In the hours before
Special weather statement, Oct 9, 1:52 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 152 PM MDT SUN OCT 9 2016 NMZ507-508-520-092015- SOUTHWEST MOUNTAINS-WEST CENTRAL HIGHLANDS-LOWER RIO GRANDE VALLEY- 152 PM MDT SUN OCT 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL 215 PM MDT... AT 152 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES NORTHWEST OF MAGDALENA...OR 30 MILES NORTHEAST OF DATIL...MOVING EAST AT 20 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN SOCORRO COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3430 10746 3445 10744 3444 10699 3417 10704 TIME...MOT...LOC 1952Z 278DEG 16KT 3435 10737 34
Special weather statement, Oct 9, 2:27 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 227 PM MDT SUN OCT 9 2016 NMZ507-508-520-092100- SOUTHWEST MOUNTAINS-WEST CENTRAL HIGHLANDS-LOWER RIO GRANDE VALLEY- 227 PM MDT SUN OCT 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SOCORRO COUNTY UNTIL 300 PM MDT... AT 226 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES WEST OF SAN ACACIA...OR 20 MILES NORTHWEST OF SOCORRO...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEMITAR...SAN ACACIA...LA JOYA...CHAMIZAL AND CONTRERAS. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 156 AND 174. MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA. && LAT...LON 3419 10724 3440 10719 3441 10672 3413 10679 TIME...MOT...LOC 2026Z 274DEG 30KT 3430 10710 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 6:30 PM MDT | Special Weather Statement | ABQ | Socorro | 30 min |
| Oct 9, 1:52 PM MDT | Special Weather Statement | ABQ | Socorro | 23 min |
| Oct 9, 2:27 PM MDT | Special Weather Statement | ABQ | Socorro | 33 min |
| Oct 9, 2:56 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 49 min |
| Oct 9, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 14 min |
| Oct 9, 3:33 PM MDT | Special Weather Statement | ABQ | Socorro | 27 min |
| Oct 9, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 29 min |
| Oct 9, 3:48 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 42 min |
| Oct 9, 4:05 PM MDT | Special Weather Statement | ABQ | Sandoval | 25 min |
| Oct 9, 4:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| Oct 9, 4:22 PM MDT | Special Weather Statement | ABQ | Socorro | 53 min |
| Oct 9, 4:28 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 47 min |
| Oct 9, 4:46 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| Oct 9, 5:17 PM MDT | Special Weather Statement | ABQ | Catron | 43 min |
| Oct 9, 5:18 PM MDT | Special Weather Statement | ABQ | Bernalillo | 42 min |
| Oct 9, 5:20 PM MDT | Special Weather Statement | ABQ | Harding | 40 min |
| Oct 9, 5:26 PM MDT | Special Weather Statement | ABQ | Bernalillo | 49 min |
| Oct 9, 5:41 PM MDT | Special Weather Statement | ABQ | Santa Fe | 49 min |
| Oct 9, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 46 min |
| Oct 9, 5:48 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| Oct 9, 5:58 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 92 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.